MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM
Model Number 1322.09.420
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlight any pre-existing non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to shoulder dislocation.Previous surgery occurred on (b)(6) 2021, when the following anatomic assembly was implanted: finned stem dia16mm l80 (pn 1304.15.160), humeral body trauma short (pn 1350.15.030, lot 1508788, sterilization 2100166), adaptor taper neutral (pn 1330.15.270, lot 2013121, sterilization 2000263), humeral head dia 42mm (pn 1322.09.420, lor 1917287, sterilization 1900460), glenoid metal back small-r (pn 1375.21.005), liner for metal back small-r (pn 1377.50.005, lot 20at0xs, sterilization 2000235).After patient dislocation, the surgeon decided to perform a conversion to reverse configuration for stability.The above mentioned humeral body, adaptor taper, humeral head and liner for metal back were removed and replaced with humeral body reverse (pn 1352.14.010), retentive liner +6mm (pn 1361.50.820), connector lateralized+2mm small-r (pn 1374.15.312) and glenosphere dia36mm (pn 1374.09.111).Surgery was completed as intended.Patient is female, date of birth (b)(6) 1959.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.42MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25297977
Report Number3008021110-2026-00226
Device Sequence Number21155760
Product Code KWT
UDI-Device Identifier08033390001373
UDI-Public8033390001373
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.420
Device Lot Number1917287
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale